Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

A short proof of the Dawkins-Halperin theorem


Author: David Handelman
Journal: Proc. Amer. Math. Soc. 68 (1978), 387-389
MSC: Primary 16A40
MathSciNet review: 0466212
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: A brief proof is presented, of the Dawkins-Halperin Theorem, that if D is a finite dimensional division algebra with centre F, then the direct limits of appropriately-sized matrix rings over D and F are isomorphic; the isomorphism can be given in a form suitable for comparing cohomology groups of D and F.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 16A40

Retrieve articles in all journals with MSC: 16A40


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1978-0466212-4
PII: S 0002-9939(1978)0466212-4
Article copyright: © Copyright 1978 American Mathematical Society



Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia